# SDR FDEA201012204728

- Difficulty date: December 20, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 77,939 hours, 32,517 cycles
- Engine: Ge CF66D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 21SN0434
- Part serial: T214
- Condition: Failed
- Location: Engine Oil
- Part time: 12,852 hours, 5,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL FILTER LEVEL II ALERT.  INFLT SHUT DOWN AS PER FLT CREW WITH LEVEL II ALERT, ENG HAD NORMAL OIL PRESSURE.   INSPECTED FILTER ELEMENT FOR CLOGGING, ELEMENT FOUND CLEAN AND NOT CLOGGED.  INSTALLED NEW FILTER ELEMENT AS PER MM 79, RAN  ENG AS PER JRH, PERFORMED LEAK CHECK. INDICATION NORMAL AT IDLE & ACCELL.  NO OIL FILTER LIGHT ON ENG.   INSPECTION CK FOR WIND MILL AS PER M/M 72-00-00-6.  CLOSED AND SECURED NR 2 PLATFROM   AS PER M/M 53-00-00-2, NR2 COWLING CLOSED & INSPECTED AS PER MM 71-00-00-2.  RII  PLACING OIL FILTER BYPASS DETECTION SYSTEM INOP  PRECAUTIONARY.  C/W ENG.2 OIL FILTER INSPECTION PER MEL 79-30-1 A/C OK FOR SERVICE.   RELEASED FOR SERVICE PER MEL: 79-30-01  R & R NR 2 OIL STRAINER CLOGGING SWITCH REF MD10 M.M. 79-35-01-2.   LEAK CHECK NORMAL ENGINE RUN ALL  INDICATIONS NORMAL.
